Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Class of Planar Quadratic Vector Fields with a Limit Cycle Surrounded by a Saddle Loop

Rodrigo Bamón
Proceedings of the American Mathematical Society
Vol. 88, No. 4 (Aug., 1983), pp. 719-724
DOI: 10.2307/2045470
Stable URL: http://www.jstor.org/stable/2045470
Page Count: 6
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Class of Planar Quadratic Vector Fields with a Limit Cycle Surrounded by a Saddle Loop
Preview not available

Abstract

Examples of planar quadratic vector fields with a limit cycle surrounded by a saddle loop are given by means of deformations of Hamiltonian vector fields.

Page Thumbnails

  • Thumbnail: Page 
719
    719
  • Thumbnail: Page 
720
    720
  • Thumbnail: Page 
721
    721
  • Thumbnail: Page 
722
    722
  • Thumbnail: Page 
723
    723
  • Thumbnail: Page 
724
    724